# SDR SCNA20150526114

- Difficulty date: May 26, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 36,822 hours, 18,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOOR R2 IS OUT. REPLACED THE LAMP.
